# SDR A6WA200000066

- Difficulty date: December 3, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N340PH
- Make and model: Dorner DO328100
- Aircraft serial: 3064
- Aircraft time: 12,301 hours, 14,713 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION BOTH DOWN AND UP GEAR INDICATION CAME ON. MAINTENANCE RESENT BOTH EXTEND AND RETRACT CIRCUIT BREAKERS PERFORMED GEAR SWING OPS CHECK GOOD.
